Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

LQ control for constrained continuous-time systems

Author(s):

A. Kojima, M. Morari
Conference/Journal:

Automatica, vol. Vol. 40 (2004), pp. 1143 - 1155
Abstract:

A design method of LQ optimal control law is considered for constrained continuous-time systems.By introducing singular value decomposition for nite-time horizon linear systems,the sequence of LQ sub-optimal control laws,which converges to the exact solution, is obtained based on quadratic programming.It is also shown that the nonlinear sub-optimal feedback gain is found bythe union of a ne state functions.
2004 Elsevier Ltd.All rights reserved.

Year:

2004
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { KojMor:2004:IFA_1843,
    author={A. Kojima and M. Morari},
    title={{LQ control for constrained continuous-time systems}},
    journal={Automatica},
    year={2004},
    volume={Vol. 40 (2004)},
    number={},
    pages={1143 -- 1155},
    month=jul,
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1843}
}
Permanent link